Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 285, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Oct 11, 2007, 10:28 AM CDT for Collingsworth County, Donley County, Texas. It was in force for 92 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 11, 2007, 10:28 AM CDT (15:28 UTC)
- Expired
- Oct 11, 2007, 12:00 PM CDT
- In force
- 92 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Collingsworth County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 116 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 11, 11:10 AM CDT | HAIL 1.25 | 4 Nnw Hedley, TX | HAIL QUARTER SIZE TO SLIGHTLY LESS THAN GOLFBALL SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 3.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1347 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KAMA 111528 SVRAMA TXC087-129-111700- /O.NEW.KAMA.SV.W.0285.071011T1528Z-071011T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1028 AM CDT THU OCT 11 2007 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS EASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS * UNTIL NOON CDT * AT 1023 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF HEDLEY...OR ABOUT 14 MILES EAST OF CLARENDON...MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... QUAIL... HEDLEY... LELIA LAKE... DOZIER... WELLINGTON... SAMNORWOOD... LUTIE... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088 TIME...MOT...LOC 1528Z 314DEG 6KT 3500 10065 $$ LG
4 follow-up statements
000 WWUS54 KAMA 111544 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1044 AM CDT THU OCT 11 2007 TXC087-129-111700- /O.CON.KAMA.SV.W.0285.000000T0000Z-071011T1700Z/ COLLINGSWORTH TX-DONLEY TX- 1044 AM CDT THU OCT 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR EASTERN DONLEY AND WESTERN COLLINGSWORTH COUNTIES... AT 1043 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF HEDLEY...OR ABOUT 14 MILES EAST OF CLARENDON... MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... HEDLEY... QUAIL... LELIA LAKE... DOZIER... SAMNORWOOD... WELLINGTON... LUTIE... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088 TIME...MOT...LOC 1544Z 314DEG 6KT 3498 10065 $$ LG
000 WWUS54 KAMA 111613 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1112 AM CDT THU OCT 11 2007 TXC087-129-111700- /O.CON.KAMA.SV.W.0285.000000T0000Z-071011T1700Z/ COLLINGSWORTH TX-DONLEY TX- 1112 AM CDT THU OCT 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR EASTERN DONLEY AND WESTERN COLLINGSWORTH COUNTIES... AT 1107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HEDLEY...OR ABOUT 12 MILES EAST OF CLARENDON...MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... HEDLEY... LELIA LAKE... QUAIL... DOZIER... WELLINGTON... SAMNORWOOD... LUTIE... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES TOP KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088 TIME...MOT...LOC 1612Z 314DEG 6KT 3491 10067 $$ LG
000 WWUS54 KAMA 111631 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1130 AM CDT THU OCT 11 2007 TXC087-129-111700- /O.CON.KAMA.SV.W.0285.000000T0000Z-071011T1700Z/ COLLINGSWORTH TX-DONLEY TX- 1130 AM CDT THU OCT 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR EASTERN DONLEY AND WESTERN COLLINGSWORTH COUNTIES... AT 1127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HEDLEY...OR ABOUT 12 MILES EAST OF CLARENDON...MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... HEDLEY... LELIA LAKE... QUAIL... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES TOP KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088 TIME...MOT...LOC 1630Z 343DEG 9KT 3487 10067 $$ LG
000 WWUS54 KAMA 111655 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1155 AM CDT THU OCT 11 2007 TXC087-129-111705- /O.EXP.KAMA.SV.W.0285.000000T0000Z-071011T1700Z/ COLLINGSWORTH TX-DONLEY TX- 1155 AM CDT THU OCT 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DONLEY AND WESTERN COLLINGSWORTH COUNTIES EXPIRES AT NOON CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088 TIME...MOT...LOC 1655Z 343DEG 9KT 3480 10066 $$ LG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 7:17 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Oct 11, 7:17 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 717 AM CDT THU OCT 11 2007 .AVIATION... AN UPPER LEVEL SHORT WAVE WILL COMBINE WITH LOW LEVEL MOISTURE TO ALLOW FOR SHOWERS AND THUNDERSTORMS TO CONTINUE THIS MORNING ACROSS THE EASTERN PANHANDLES. THINKING THE STORMS WILL REMAIN EAST OF THE TAF SITES...WITH KAMA BE THE ONLY SITE THAT MAY SEE PRECIP. HOWEVER...CONFIDENCE IS LOW SO DID NOT MENTION PRECIP FOR THIS MORNING. SOUTHERLY SFC WINDS WILL BEGIN TO INCREASE AFTER 16Z AND HELP CONTINUE MOISTURE ADVECTION INTO THE PANHANDLES. WITH ANOTHER WEAL UPPER LEVEL WAVE MOVING INTO THE PANHANDLES THIS AFTERNOON...MAY SEE ISOLATED STORMS DEVELOP AGAIN. CONTINUED CB REMARKS IN TAFS BUT HELD OFF ON MENTIONING PRECIP FOR NOW. JJB && .PREV DISCUSSION... /ISSUED 540 AM CDT THU OCT 11 2007/ DISCUSSION... ISOLD SHOWERS AND TSTMS HAVE REDEVELOPED OVER PARTS OF ERN ZNS SO HAVE GONE WITH ISOLD COVERAGE TODAY AND TNGT ALL ZONES. ON FRIDAY... RETAINED 20 POPS ERN ZNS WHERE SLIGHTLY DEEPER MOISTURE WILL BE AND SFC TROF AXIS MAY NUDGE SLOWLY EWD TO ACT AS A LOW LVL FOCUSING FEATURE. NEXT CLOSED UPPER LEVEL LOW PRESSURE SYSTEM STILL PROGGED TO TAKE AIM AT SRN HIGH PLAINS THIS WEEKEND. MEDIUM RANGE MODELS ARE IN GENERAL AGREEMENT ON THIS SYSTEM NEARING THE FOUR CORNERS LATE SATURDAY AFTERNOON...THEN HEADING ENE ACROSS NRN NM AND CO INTO THE SRN AND CNTRL PLAINS BY LATE SUNDAY. DECIDED TO KEEP SLGT CHC POPS ALL SECTIONS SAT NIGHT AND MAINLY NRN AND ERN SECTIONS SUNDAY AS SWRN TX PNHDL WILL LIKELY BE DRY SLOTTED BASED ON PROGGED TRACK OF THE UPPER LOW. CORRESPONDING SFC COLD FRONT TO MOVE EWD ACROSS FCST AREA ON SUNDAY AND EARLY SUNDAY EVENING. AFTER THIS NEXT UPPER LOW EXITS LATE SUNDAY...GENERALLY DRY WX ANTICIPATED FOR EARLY NEXT WEEK. FIRE WEATHER... THE COMBINATION OF BREEZY TO WINDY CONDITIONS ON SATURDAY COUPLED WITH EXPECTED MINIMUM RH VALUES OF BETWEEN 20 AND 30 PERCENT AND UNSEASONABLY WARM TEMPERATURES WILL LIKELY LEAD TO ELEVATED FIRE WX CONCERNS. DO NOT ANTICIPATE RED FLAG CRITERIA BEING MET DUE TO RH VALUES LIKELY REMAINING ABOVE 15 PERCENT. A FIRE DANGER STATEMENT WILL NEED TO BE STRONGLY CONSIDERED ON SATURDAY. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 14/02
Hazardous weather outlook, Oct 11, 6:00 AM CDT, 4 hours 28 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 600 AM CDT THU OCT 11 2007 OKZ001>003-TXZ001>020-111800- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 600 AM CDT THU OCT 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE THIS MORNING ACROSS THE EASTERN TEXAS PANHANDLE...WITH ISOLATED STORMS POSSIBLE AGAIN THIS AFTERNOON AND EVENING ACROSS THE ENTIRE PANHANDLES. A FEW STORMS MAY APPROACH SEVERE LEVELS WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN OKLAHOMA AND TEXAS PANHANDLES FRIDAY AFTERNOON AND FRIDAY NIGHT AND ACROSS MUCH OF THE PANHANDLES SATURDAY NIGHT AND SUNDAY. A FEW STORMS MAY APPROACH SEVERE LEVELS WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. BREEZY CONDITIONS ON SATURDAY COULD ALSO RESULT IN ELEVATED FIRE DANGER CONDITIONS...ESPECIALLY ACROSS THE WESTERN HALF OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. BROST
In the hours before
Local storm report, Oct 11, 6:36 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
636 AM CDT THU OCT 11 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 1 E BUSHLAND 35.19N 102.05W
10/10/2007 E65 MPH POTTER TX TRAINED SPOTTER
WINDS ESTIMATED AT 60 TO 70 MPH.
0615 PM HAIL 8 W AMARILLO 35.20N 101.96W
10/10/2007 E1.00 INCH POTTER TX TRAINED SPOTTER
HAIL NEAR HOPE ROAD AND INTERSTATE 40. HAIL LASTED FOR
ABOUT 5 MINUTES.
0628 PM HAIL 6 WNW AMARILLO 35.24N 101.92W
10/10/2007 M1.00 INCH POTTER TX NWS EMPLOYEE
QUARTER SIZE HAIL ACCUMULATED ON GROUND NEAR THE
WALMART AT TASCOSA ROAD
0635 PM HAIL AMARILLO 35.20N 101.82W
10/10/2007 E1.00 INCH POTTER TX BROADCAST MEDIA
DIME TO QUARTER SIZE HAIL IN SAN JACINTO AREA RELAYED
BY LOCAL MEDIA
0635 PM HAIL 2 W AMARILLO 35.20N 101.85W
10/10/2007 E0.75 INCH POTTER TX NWS EMPLOYEE
NEAR AMARILLO BLVD AND MCMASTERS
0635 PM HAIL 4 N AMARILLO 35.26N 101.82W
10/10/2007 M1.75 INCH POTTER TX PUBLIC
GOLF BALL SIZE HAIL IN PLEASANT VALLEY
0636 PM HAIL 3 NW AMARILLO 35.23N 101.86W
10/10/2007 E0.88 INCH POTTER TX EMERGENCY MNGR
NICKLE SIZE HAIL AT AMARILLO BOULEVARD AND WESTERN
0646 PM HAIL 4 NNE AMARILLO 35.26N 101.79W
10/10/2007 E1.00 INCH POTTER TX PUBLIC
NORTH 24TH AND GRAND
0648 PM HAIL 4 N AMARILLO 35.26N 101.82W
10/10/2007 E1.75 INCH POTTER TX BROADCAST MEDIA
QUARTER TO GOLF BALL SIZE HAIL ON NORTH COLORADO ST
NEAR LOOP 335
0648 PM HAIL 2 NE AMARILLO 35.22N 101.79W
10/10/2007 E1.75 INCH POTTER TX BROADCAST MEDIA
GOLF BALL SIZE HAIL NEAR MESA VERDE ELEMENTARY
0650 PM HAIL 5 N AMARILLO 35.28N 101.82W
10/10/2007 E1.75 INCH POTTER TX BROADCAST MEDIA
GOLF BALL SIZE HAIL
0702 PM HAIL 6 NNW AMARILLO 35.28N 101.86W
10/10/2007 E0.75 INCH POTTER TX TRAINED SPOTTER
DIME TO ALMOST QUARTER SIZE HAIL IN CHAPARRAL HILLS
0705 PM HAIL 7 N AMARILLO 35.30N 101.82W
10/10/2007 E1.00 INCH POTTER TX BROADCAST MEDIA
QUARTER SIZE HAIL AT BROADWAY AND CHERRY
0726 PM HAIL 7 NE AMARILLO 35.27N 101.73W
10/10/2007 E0.75 INCH POTTER TX NWS EMPLOYEE
DIME TO PENNY SIZE HAIL REPORTED AT LOOP 335 AND FRITCH
HWY
0728 PM HAIL 5 E AMARILLO 35.20N 101.73W
10/10/2007 E0.75 INCH POTTER TX NWS EMPLOYEE
LAKESIDE AND LOOP 335
0730 PM HAIL 5 E AMARILLO 35.20N 101.73W
10/10/2007 E1.00 INCH POTTER TX NWS EMPLOYEE
NICKEL TO QUARTER SIZE HAIL AT LAKESIDE AND LOOP 335
0735 PM HAIL 5 E AMARILLO 35.20N 101.73W
10/10/2007 E1.25 INCH POTTER TX NWS EMPLOYEE
ONE AND ONE QUARTER INCH HAIL AT LAKESIDE AND
INTERSTATE 40
0747 PM HAIL 6 E AMARILLO 35.20N 101.71W
10/10/2007 M0.75 INCH POTTER TX OTHER FEDERAL
RECORDED AT THE TOWER AT RICK HUSBAND INTL AIRPORT
0915 PM FLASH FLOOD 6 SW AMARILLO 35.14N 101.89W
10/10/2007 RANDALL TX PUBLIC
WAIST DEEP WATER REPORTED AT A RESTARAUNT ON COULTER
STREET SOUTH OF 45TH
&&
EVENT NUMBER 00003 00004 00005 00007 00008 00010 00006 00012 00009
00011 00013 00014 00015 00016 00017 00018 00019 00020 00022
ERASpecial weather statement, Oct 11, 7:21 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 721 AM CDT THU OCT 11 2007 TXZ009-111300- ROBERTS TX- 721 AM CDT THU OCT 11 2007 ...STRONG THUNDERSTORM IN CENTRAL ROBERTS COUNTY... AT 721 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WEST CENTRAL ROBERTS COUNTY MOVING NORTHEAST AT 15 MPH. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. JJB
Special weather statement, Oct 11, 8:39 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 839 AM CDT THU OCT 11 2007 TXZ014-111445- GRAY TX- 839 AM CDT THU OCT 11 2007 ...STRONG THUNDERSTORM IN GRAY COUNTY... AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF PAMPA MOVING SOUTHEAST AT 10 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. LG
Local storm report, Oct 11, 8:59 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
859 AM CDT THU OCT 11 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0839 AM HAIL 5 N PAMPA 35.62N 100.96W
10/11/2007 E1.00 INCH GRAY TX BROADCAST MEDIA
&&
EVENT NUMBER 00023
LGLocal storm report, Oct 11, 9:14 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
914 AM CDT THU OCT 11 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL 11 NNW HOOVER 35.74N 100.94W
10/11/2007 E0.88 INCH ROBERTS TX LAW ENFORCEMENT
ON STATE HIGHWAY 70...DIME TO NICKEL SIZE HAIL
REPORTED.
&&
EVENT NUMBER 00024
KJSSpecial weather statement, Oct 11, 10:15 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1015 AM CDT THU OCT 11 2007 TXZ019-020-111615- COLLINGSWORTH TX-DONLEY TX- 1015 AM CDT THU OCT 11 2007 ...STRONG THUNDERSTORM IN WESTERN COLLINGSWORTH AND DONLEY COUNTIES... AT 1015 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF LELIA LAKE MOVING SOUTHEAST AT 5 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. LG
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 7:00 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 60 min |
| Oct 10, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 60 min |
| Oct 10, 8:56 PM CDT | Flash Flood Warning | AMA | Potter, Randall | 3 hr |
| Oct 11, 7:31 AM CDT | Severe Thunderstorm Warning | AMA | Roberts | 59 min |
| Oct 11, 4:38 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.